Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax Side Affects! California_Princess

Posted by platinumbride on October 14, 2003, at 0:29:47

In reply to Topamax Side Affects!, posted by California_Princess on October 13, 2003, at 9:58:13

Melissa,

Have you been on lamictal?
I had no weight gain on that one.

Diane


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:platinumbride thread:50878
URL: http://www.dr-bob.org/babble/20031010/msgs/269182.html